Alert archive / Tennessee / Special Weather Statements in 2017

Special Weather Statement, NWS Memphis, TN

April 30, 2017Crockett County, Haywood County, Madison County, Tennessee

NWS Memphis, TN issued this special weather statement at Apr 30, 2017, 12:08 PM CDT for Crockett County, Haywood County, Madison County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 12:08 PM CDT (17:08 UTC)
Expired
Apr 30, 2017, 12:45 PM CDT
In force
37 min
Issued by
NWS Memphis, TN

Counties Crockett County, TN, Haywood County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 5.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

832 
WWUS84 KMEG 301708
SPSMEG

Special Weather Statement
National Weather Service Memphis TN
1208 PM CDT SUN APR 30 2017
 
TNZ020-021-050>052-301745-
Carroll TN-Madison TN-Crockett TN-Gibson TN-Haywood TN-
1208 PM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1245 PM CDT
FOR...

Southwestern Carroll County in western Tennessee...
Madison County in western Tennessee...
Crockett County in western Tennessee...
Southern Gibson County in western Tennessee...
Haywood County in western Tennessee...

At 1207 PM CDT...a strong thunderstorm producing winds at least 40
mph was located near Adair, or near Jackson, moving north at 65 mph.

People in southwestern Carroll...Madison...Crockett...southern 
Gibson and Haywood Counties should monitor this storm closely.

LAT...LON 3579 8861 3557 8862 3549 8868 3543 8881
      3543 8918 3540 8919 3540 8941 3587 8933
      3598 8870 3582 8858
TIME...MOT...LOC 1707Z 188DEG 55KT 3564 8894 

$$

JOHNSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Apr 30, 6:40 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Apr 30, 6:40 AM CDT, 5 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
640 AM CDT Sun Apr 30 2017

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 455 AM CDT Sun Apr 30 2017/

DISCUSSION...
Early morning GOES water vapor imagery showed a closed upper low
centered over western OK. A downstream plume of tropical moisture
extended north through the lower and middle MS River Vally. An
axis of 2 inch precipitable water values extended north up the MS
River delta of the Midsouth. Several rounds of storms had affected
eastern AR, the MO bootheel and northwest TN earlier this morning,
with bowing segments producing damaging winds and several mesovortices
noted on radar. Despite the progressive nature of most of the storms,
rainfall rates exceeding 5 inches per hour has resulted in flash
flooding.

Rapid update convection-allowing short term models have struggled
a bit with timing and location of storms, as meso-lows have
formed and affected storm evolution. Expect this trend to continue,
as storms lift into the Midsouth from the Arklamiss region this
morning. Eventually, expected a well-defined back side of the
storms to form as the midlevel trof axis rotates through. Storms
should reach the TN River by early afternoon.

Although the storm total rain amounts east of the MS River will
not likely be as impressive as over eastern AR, intense rainfall
rates will still lead to heightened risk of flash flooding. The
Flash Flood Watch was therefore expanded east, to include all of
north MS and additional areas of west TN through this afternoon.

By midevening, tranquil weather will prevail over the Midsouth,
with a cool and much drier airmass prevailing. Following modest
low level moisture return on Tuesday, rain chances return on
Wednesday, associated with a deepening northern branch low dropping
into the Midsouth from the central plains. Temperatures through
late week will prevail below normal, with cloudy skies and cold
advection limiting low level atmospheric instability. 00Z GFS
progs 1000-500 mb thicknesses of 543 dm over northeast AR and the
MO bootheel Friday morning - with precipitation. Quite unusual for
early May.

Next weekend should see the upper low lift out, with weak northwest
flow aloft prevailing, downstream of upper ridging over the plains.

PWB

&&

.AVIATION...
12Z TAFs

Primary aviation weather impacts (mainly TS and associated IFR
visibilities) will occur within the first 6 to 8 hours of the
TAF. Few changes from earlier TAF package, other than to back
winds to the E/SE early on due to a wake low over northwest AR.
This feature will lift into MO this morning, with pressure
gradient veering winds back to the synoptically- favored south
direction. Overall, followed the 10Z HRRR timing of TSRA.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 4 PM CDT this afternoon for Clay-
     Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
     Mississippi-Phillips-Poinsett-Randolph-St. Francis.

     Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

MO...Flash Flood Watch until 4 PM CDT this afternoon for Dunklin-
     Pemiscot.

     Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.

MS...Wind Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

     Flash Flood Watch through this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 7 PM CDT this evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flash Flood Watch through this evening for Chester-Crockett-Dyer-
     Fayette-Gibson-Hardeman-Haywood-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton.

&&
Hazardous weather outlook, Apr 30, 3:24 AM CDT, 8 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
324 AM CDT Sun Apr 30 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011030-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
324 AM CDT Sun Apr 30 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Slight Risk severe thunderstorms today for far eastern
Arkansas, the Missouri bootheel, all of west Tennessee and all of north
Mississippi.

Thunderstorms will move across the Midsouth through the afternoon,
with peak chances for severe thunderstorms during the morning and
early afternoon. Primary severe weather risks include damaging
winds and intense rainfall rates sufficient to produce flash
flooding. There is a secondary threat of short-lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this afternoon.

PWB

In the hours before

Local storm report, Apr 30, 11:16 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/30/2017                   PONTOTOC           MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE SOUTHWEST PORTION OF THE
            COUNTY.

&&

ZDM
Special weather statement, Apr 30, 11:24 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
1124 AM CDT SUN APR 30 2017

TNZ049-088-089-301700-
Tipton TN-Fayette TN-Shelby TN-
1124 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL NOON CDT
FOR...

Southeastern Tipton County in western Tennessee...
Western Fayette County in western Tennessee...
Shelby County in western Tennessee...

At 1124 AM CDT...a strong thunderstorm producing winds at least 40
mph was located near Southeast Memphis, or near Germantown, moving
north at 55 mph.

Very heavy rain is also possible with this thunderstorm.

People in southeastern Tipton...western Fayette and Shelby Counties
should monitor this storm closely.

LAT...LON 3541 8999 3542 8947 3540 8947 3540 8939
      3499 8951 3499 8999
TIME...MOT...LOC 1624Z 197DEG 49KT 3503 8985

JOHNSON
Local storm report, Apr 30, 11:32 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
04/30/2017                   UNION              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN NEW ALBANY.

&&

ZDM
Special weather statement, Apr 30, 11:51 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
1151 AM CDT SUN APR 30 2017

TNZ048>050-301715-
Tipton TN-Lauderdale TN-Haywood TN-
1151 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...

Tipton County in western Tennessee...
Central Lauderdale County in western Tennessee...
Western Haywood County in western Tennessee...

At 1151 AM CDT...a strong thunderstorm producing winds at least 40
mph was located near Dixonville, or 7 miles south of Covington,
moving north at 55 mph.

People in Tipton...central Lauderdale and western Haywood Counties
should monitor this storm closely.

LAT...LON 3578 8932 3540 8940 3540 8955 3538 8964
      3539 8970 3541 8971 3540 8973 3540 8977
      3538 8978 3539 8981 3576 8981 3578 8980
      3579 8980 3581 8978 3581 8973 3583 8970
TIME...MOT...LOC 1651Z 197DEG 49KT 3546 8962

JOHNSON
Special weather statement, Apr 30, 11:55 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
1155 AM CDT SUN APR 30 2017

TNZ089-090-301745-
Hardeman TN-Fayette TN-
1155 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1245 PM CDT
FOR...

Hardeman County in western Tennessee...
Southeastern Fayette County in western Tennessee...

At 1155 AM CDT...a strong thunderstorm producing winds at least 40
mph was located near Bolivar, moving north at 75 mph.

People in Hardeman and southeastern Fayette Counties should monitor
this storm closely.

LAT...LON 3500 8886 3500 8931 3543 8917 3542 8884
      3539 8884 3538 8883
TIME...MOT...LOC 1655Z 198DEG 66KT 3524 8908
Special weather statement, Apr 30, 12:08 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Memphis TN
1208 PM CDT SUN APR 30 2017

TNZ020-021-050>052-301745-
Carroll TN-Madison TN-Crockett TN-Gibson TN-Haywood TN-
1208 PM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1245 PM CDT
FOR...

Southwestern Carroll County in western Tennessee...
Madison County in western Tennessee...
Crockett County in western Tennessee...
Southern Gibson County in western Tennessee...
Haywood County in western Tennessee...

At 1207 PM CDT...a strong thunderstorm producing winds at least 40
mph was located near Adair, or near Jackson, moving north at 65 mph.

People in southwestern Carroll...Madison...Crockett...southern
Gibson and Haywood Counties should monitor this storm closely.

LAT...LON 3579 8861 3557 8862 3549 8868 3543 8881
      3543 8918 3540 8919 3540 8941 3587 8933
      3598 8870 3582 8858
TIME...MOT...LOC 1707Z 188DEG 55KT 3564 8894

JOHNSON

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:00 PM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton45 min
Apr 29, 8:15 PM CDTRiver Flood WarningMEGFayette, Shelby35 hr
Apr 29, 8:18 PM CDTSevere Thunderstorm WarningMEGLauderdale57 min
Apr 29, 8:42 PM CDTSpecial Weather StatementMEGLauderdale, Shelby, Tipton48 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby48 min
Apr 30, 1:15 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton45 min
Apr 30, 1:54 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton51 min
Apr 30, 1:56 AM CDTSevere Thunderstorm WarningMEGLake49 min
Apr 30, 2:16 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale, Tipton44 min
Apr 30, 2:17 AM CDTWind AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more17 hr
Apr 30, 2:27 AM CDTTornado WarningMEGDyer, Gibson, Lake, Lauderdale, Obion48 min
Apr 30, 2:33 AM CDTSevere Thunderstorm WarningMEGLake, Obion42 min
Apr 30, 3:08 AM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley52 min
Apr 30, 3:32 AM CDTSpecial Weather StatementMEGCrockett, Gibson43 min
Apr 30, 3:44 AM CDTSevere Thunderstorm WarningMEGHenry, Weakley46 min
Apr 30, 7:21 AM CDTSpecial Weather StatementMEGLauderdale39 min
Apr 30, 7:24 AM CDTSpecial Weather StatementMEGLake51 min
Apr 30, 8:02 AM CDTSpecial Weather StatementMEGShelby43 min
Apr 30, 8:42 AM CDTSpecial Weather StatementMEGLauderdale, Tipton33 min
Apr 30, 8:44 AM CDTSpecial Weather StatementMEGShelby31 min
Apr 30, 8:51 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton29 min
Apr 30, 8:56 AM CDTTornado Warning Tornado observedMEGCrockett, Dyer, Haywood, Lauderdale23 min
Apr 30, 9:10 AM CDTFlash Flood WarningMEGDyer, Gibson, Lake, Obion5 hr
Apr 30, 9:28 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion32 min
Apr 30, 9:34 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton26 min
Apr 30, 9:57 AM CDTSpecial Weather StatementMEGObion48 min
Apr 30, 10:05 AM CDTSpecial Weather StatementMEGDyer25 min
Apr 30, 11:24 AM CDTSpecial Weather StatementMEGShelby36 min
Apr 30, 11:32 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton28 min
Apr 30, 11:36 AM CDTFlash Flood WarningMEGShelby3 hr
Apr 30, 11:51 AM CDTSpecial Weather StatementMEGLauderdale, Tipton24 min
Apr 30, 11:55 AM CDTSpecial Weather StatementMEGHardeman50 min
Apr 30, 12:12 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale48 min
Apr 30, 12:39 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley51 min
Apr 30, 2:10 PM CDTAreal Flood WarningMEGDyer, Lake, Lauderdale, Obion3 hr
Apr 29, 7:39 PM CDTSpecial Weather StatementMEGDeSoto, Quitman, Tate51 min
Apr 29, 7:41 PM CDTSpecial Weather StatementMEGDeSoto, Quitman, Tate49 min
Apr 29, 7:43 PM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Quitman, Tate, Tunica47 min
Apr 29, 8:19 PM CDTRiver Flood WarningMEGTallahatchie47 hr
Apr 29, 8:19 PM CDTRiver Flood WarningMEGLafayette, Marshall, Union53 hr
Apr 29, 8:23 PM CDTSevere Thunderstorm WarningMEGDeSoto, Lafayette, Marshall, Panola, Quitman, Tate67 min
Apr 30, 7:38 AM CDTSpecial Weather StatementMEGCoahoma52 min
Apr 30, 9:58 AM CDTSevere Thunderstorm WarningMEGCalhoun, Tallahatchie, Yalobusha62 min
Apr 30, 10:25 AM CDTTornado WarningMEGCalhoun39 min
Apr 30, 10:34 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola41 min
Apr 30, 10:50 AM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate40 min
Apr 30, 10:57 AM CDTSevere Thunderstorm WarningMEGLafayette, Pontotoc, Union48 min
Apr 30, 10:59 AM CDTSevere Thunderstorm WarningMEGLafayette, Pontotoc, Union46 min
Apr 30, 11:36 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah39 min
Apr 30, 12:45 PM CDTRiver Flood WarningMEGMonroe50 hr
Apr 30, 12:45 PM CDTRiver Flood WarningMEGMonroe42 hr
Apr 30, 12:58 PM CDTRiver Flood AdvisoryMEGCoahoma, Tunica4 days
Apr 29, 9:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis46 min
Apr 29, 11:51 PM CDTSpecial Weather StatementMEGRandolph39 min
Apr 30, 12:24 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph51 min
Apr 30, 12:52 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph53 min
Apr 30, 1:00 AM CDTTornado WarningMEGGreene, Lawrence27 min
Apr 30, 1:05 AM CDTTornado WarningMEGCraighead, Greene40 min
Apr 30, 1:09 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph51 min
Apr 30, 1:17 AM CDTTornado WarningMEGClay, Greene43 min
Apr 30, 1:36 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi39 min
Apr 30, 2:00 AM CDTTornado WarningMEGCraighead, Mississippi45 min
Apr 30, 2:04 AM CDTFlash Flood WarningMEGLawrence12 hr
Apr 30, 2:24 AM CDTFlash Flood Warning EmergencyMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph12 hr
Apr 30, 2:32 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi11 hr
Apr 30, 3:25 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis50 min
Apr 30, 3:34 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis9 hr
Apr 30, 3:49 AM CDTSpecial Weather StatementMEGCross41 min
Apr 30, 4:01 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis44 min
Apr 30, 4:02 AM CDTSpecial Weather StatementMEGCross43 min
Apr 30, 4:14 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett31 min
Apr 30, 4:16 AM CDTSpecial Weather StatementMEGSt. Francis44 min
Apr 30, 4:40 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett32 min
Apr 30, 4:58 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett14 min
Apr 30, 12:44 PM CDTRiver Flood WarningMEGLee, St. Francis9 days
Apr 30, 7:22 AM CDTSpecial Weather StatementMEGPemiscot53 min

Nearby

Special Weather Statements in Tennessee, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.